Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 126345, 6 pages
http://dx.doi.org/10.1155/2014/126345
Research Article

Base Axioms of Modular Supermatroids

School of Mathematics and Statistics, Xidian University, Xi’an 710071, China

Received 15 October 2013; Accepted 19 January 2014; Published 5 March 2014

Academic Editor: Shiping Lu

Copyright © 2014 Xiaonan Li and Sanyang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies axiom systems of supermatroids. Barnabei et al.'s base axioms concerning poset matroids (i.e., distributive supermatroids) are generalized to modular supermatroids, and a mistake in the proof of base axioms of poset matroids is pointed out.